| Catalog Number |
305269 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd syringe integra 3ml ll w/ndl 25x5/8 rb needle retraced prematurely.The following information was provided by the initial reporter: material#: 305269, batch#: 1270380.Verbatim: rcc received a complaint via phone.Productcomplaint: ref 305269, lot 1270380.Issue: rn while injecting vaccine syringe retracted while there was still administering.Premature retraction.Doe (b)(6) 2025.Second incident same premature retraction, customer said same lot.Doe: 27may2025.Additional info: any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.Total number of occurrences? 3.When you pressed the button, did the needle fully retract? no, the needle retracted during administration.Did the needle retract slower than normal? no, faster than normal.Did the needle start retracting and then stop, leaving the needle exposed ? yes, and this took place during administration.Did the needle not move at all after pressing the button? the button was not pressed at all did the button depress? no.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
(b)(4) - supplemental mdr - needle retracted prematurely (integra).Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No additional information was provided.